# SDR CA141217006

- Difficulty date: November 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 2,455 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 9235115800104
- Condition: Malfunctioned
- Location: M/R Gearbox Lube
- Part time: 4,108 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REMOVAL OF ONE OF THE MAIN GEARBOX LUBE PUMPS FOR VESPEL SPLINE REPLACEMENT, IT WAS DISCOVERED THAT ONE OF THE MOUNTING FLANGE EARS FOR THE PUMP WAS CRACKED COMPLETELY OFF. THIS HAS OCCURRED ELSEWHERE IN THE S92 FLEET SEVERAL TIMES ALREADY AND A RETAINER HAS SINCE BEEN DEVELOPED TO SECURE THE PUMP WHEN THIS OCCURS. HOWEVER THIS STILL CONSTITUTES A PUMP REPLACEMENT OF COURSE. THE REPEATED REMOVALS AND INSTALLATIONS OF THIS COMPONENT FOR VESPAL SPLINE REPLACEMENTS COULD BE A MAIN CONTRIBUTOR OF CAUSE AS THE FLANGE EARS ALSO CONTAIN THREADED HOLES WHICH ACCOMMODATE JACKING BOLTS FOR PUMP REMOVAL WHICH IN TURN APPLIES STRAIN ON THE FLANGE EARS.
